# SDR DXTA200400345

- Difficulty date: July 22, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N367QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600367
- Aircraft time: 7,574 hours, 6,297 cycles
- Engine: Pwa JT15D5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

LT ENGINE FIRE LIGHT CAME ON DURING TAXI, BOTH FIRE BOTTLES BLOWN. NO INDICATION ON ENG FIRE UPON EVACUATION.  INSPECTED ENGINE WITH NO EVIDENCE OF FIRE,  REMOVED AND REPLACED BOTH FIRE BOTTLES IAW MM CHAPTER 26-21-01, RAN ENGINE FOR 20 MINUTES AT VARIOUS POWER SETTINGS WITH NO ENGINE FIRE INDICATION.
